# SDR NSVA2009024

- Difficulty date: May 18, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: N9CJ
- Aircraft time: 31,052 hours, 36,002 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE LIGHT CAME ON DURING FLIGHT.  REMOVED SMOKE DETECTOR FROM AVIONICS BAY AND CLEANED CONNECTORS.  OPS CHECK GOOD.
